Duke Mathematical Journal

A characterization of rational singularities

Sándor J. Kovács

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 102, Number 2 (2000), 187-191.

First available in Project Euclid: 17 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]
Secondary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45] 14E30: Minimal model program (Mori theory, extremal rays)


Kovács, Sándor J. A characterization of rational singularities. Duke Math. J. 102 (2000), no. 2, 187--191. doi:10.1215/S0012-7094-00-10221-9. https://projecteuclid.org/euclid.dmj/1092749293

Export citation


  • J.-F. Boutot, Singularités rationnelles et quotient par les groupes réductifs, Invent. Math. 88 (1987), 65--68.
  • H. Clemens, J. Kollár, and S. Mori, Higher-Dimensional Complex Geometry, Astérisque 166 (1988).
  • R. Elkik, Rationalité des singularités canoniques, Invent. Math. 64 (1981), 1--6.
  • H. Grauert and O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen, Invent. Math. 11 (1970), 263--292.
  • R. Hartshorne, Residues and Duality, Lecture Notes in Math. 20, Springer-Verlag, Berlin, 1966.
  • Y. Kawamata, K. Matsuda, and K. Matsuki, ``Introduction to the minimal model problem'' in Algebraic Geometry (Sendai, 1985), Adv. Stud. Pure Math. 10, North-Holland, Amsterdam, 1987, 283--360.
  • G. Kempf, F. Knudsen, D. Mumford, and B. Saint-Donat, Toroidal Embeddings, I, Lecture Notes in Math. 339, Springer-Verlag, Berlin, 1973.
  • J. Kollár, Higher direct images of dualizing sheaves, II, Ann. of Math. (2) 124 (1986), 171--202.
  • --. --. --. --., ``Singularities of pairs'' in Algebraic Geometry (Santa Cruz, 1995), Proc. Sympos. Pure Math. 62, Amer. Math. Soc., Providence, 1997, 221--287.
  • J. Kollár and S. Mori, Birational Geometry of Algebraic Varieties, Cambridge Tracts in Math. 134, Cambridge Univ. Press, Cambridge, 1998.
  • M. Reid, ``Canonical 3-folds'' in Journées de Géométrie Algébrique d'Angers (Juillet 1979), Sijthoff & Noordhoff, Alphen aan den Rijn, 1980, 273--310.